# SDR WRLA96043

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4059050909
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB-OUT, FLIGHT CREW EXPERIENCED A DUAL FLIGHT MANAGEMENT COMPUTER FAILURE.  PIC ELECTED TO DIVERT TO POINT OF DEPARTURE.  AIRCRAFT RETURNED TO AIRPORT OF DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL WERE UNABLE TO DUPLICATE ANY FAULT WITH EITHER FLIGHT MANAGEMENT COMPUTER.  PERFORM ALL RETURN TO SERVICE TESTS WITH NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
